# SDR ASAA2013072195653

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 26,387 hours, 7,924 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, DP1101 CONNECTOR ON MW0311 HARNESS DAMAGED.  ACFT GROUNDED.  REPLACED HARNESS ON NR 2 ENG, REF MM 73-21-06-000-802-F00 AND 73-21-06-400-802-F00.  OPS AND LEAK CHECKED NORMAL.
